# SDR QXEA2013031100576

- Difficulty date: March 11, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 28,372 hours, 29,607 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, BRAKES INEFFECTIVE ON POST FLIGHT, FOUND NR 1 & NR 4 BRAKES COLD TO TOUCH AND NR 2 & 3 BRAKES WARM.  INTERROGATED CDS FOUND FAULT CODE "LT INBD WST LEG 12" IN FAULT HISTORY.  NO CURRENT FAULTS.  PERFORMED FUNCTIONAL TESTS OF ANTI-SKID SYS IAW AMM TASKS 32-46-00-720-802 & 32-46-00-720-801.  TESTED GOOD. BLED SYS.  TAXIIED ACFT.  BRAKES WORK NORMALLY, NO CURRENT CDS FAULTS. NO FURTHER DEFECTS. COULD NOT DUPLICATE. RETURNED TO SERVICE.
